Quasi-Optical Approximation for Plane Wave Scattering by Two-Periodical Gyrotropic Layer

V. V. Yachin, T. L. Zinenko, V. K. Kiseliov


Electromagnetic wave scattering by a twoperiodic gyrotropic layer homogeneous in transverse direction has been reduced to solving the second order differential equations with respect to integral functionals. The numerical results are considered in quasi-static approximation.

Full Text:



Ячин В.В. Квазистатическое приближение для рассеяния плоской волны на двухпериодическом гиротропном слое / В.В. Ячин, T.Л. Зиненко, В.К. Киселев // Радиофизика и радиоастрономия. — 2009. — Т. 14, № 2. — С. 174-183.

Creative Commons License
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND 4.0)